# SDR 04FDEA00543

- Difficulty date: March 2, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK NR 16 I/B SUPPORT RIB FOUND CRACKED.  RIGHT WING SLAT TRACK NR 16 I/B SUPPORT RIB REMOVED AND REPLACED AS PER SRM 51-31-01 VOL II.
